i have sent many thread to this forum.in which i described my symptoms in different ways,but after facing too many year of problem now i think ,i have understood what is my problem.actually i feel DISORIENTATION,CONFUSION,DIFFICULTY IN CONCENTRATING.WHENEVER I FEEL THIS ,I NOTICED THAT MY PULSE RUN FAST.I NOTICED IT ACCIDENTLY ACTUALLY ONCE WHEN I WAS TELLING MY PROBLEM TO A PHYSICIAN THEN HE TOLD ME THAT YOUR PULSE RATE IS HIGH. HE ALSO FOUND MY BLOOD PRESSURE HIGH.some time i wake up in the middle of night with confusion.usually i feel these problem everyday,some times mild some time hard to tolerate.i have been on antidepressant and tranquilzer since last four and half year but no improvement has been seen.these medications supress the symptoms for time being but as the effect of these medication start to deminish i again start to feel those problem.i think this not the case of psychiatry.i just want to know why do i feel disorientation,confusion and high pulse rate ????one thing more i would like to add that i have chronic problem with my digestion but i have consult this problem with psychiatrist he told me this is a different problem and advise me dont to correlate with my nervous system problem.please advise me what should i do now?it is really very horrible to live with these condition.i don't know why but i thnk it is not a pschological problem.psychiatric medicines help only in supressing the symptoms with their side effect.is there any way out??my CT scan of head reveals no intracranial abnormality .but my cisterna magna was found prominent ,which is of no clinical value according to radiologist.i hope i will get some satisfactory and problem solving advise.so a wise advise is supposed from this forum.my thyroid test also does not show any problem in thyroid functioning.please reply as soon as possible.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?